# SDR AU961011

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Web
- Part number: A120119
- Condition: Debonded
- Location: Outer Wing Sys
- Component: Cessna, 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING REAR SPAR WEB DISBONDED IN AREA BEHIND ENGINE FIRE BOTTLE- FOUND DURING ULTRASONIC INSPECTION IAW AD/CESSNA400/103 AMDT2
